# SDR CA131021006

- Difficulty date: October 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 707321B
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE IN COCKPIT AND CABIN BECAME APPARENT AT TAKEOFF ROTATION.  THE EMERGENCY PROCEDURES WERE EXECUTED AND THE SMOKE ODOR SUBSIDED AFTER THE CABIN PRESSURE WAS DUMPED.  THE ACFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER INCIDENT.
